# SDR SWIA201440253

- Difficulty date: November 11, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER SKIN PANEL BS 559+48, STR 27 HAS CORROSION.  FOUND TO BE WITHIN ALLOWABLE DAMAGE IAW EA,.   BLENDED CORRODED AREA IAW SRM.  NO LEAKS NOTED.
